# SDR SWAA085234

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 984 hours, 591 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: 141A65162
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT OPEN.  CONNECTED BOLT PER MT.
